# SDR SWAA2019062654133

- Difficulty date: June 8, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 71,677 hours, 42,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK CORRODED AT BS 787+3, LBL 17, INSIDE AND ON TOP OF TRACK LUGS.   R&R THE AFT CARGO TRACK IAW SRM AND DWG.
